# SDR 2007UALA02156

- Difficulty date: June 20, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 20,195 hours, 5,176 cycles
- Engine: Pwa PW4052
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Shorted
- Location: Slats
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L/E SLAT ASYMMETRY LIGHT AND EICAS MESSAGE ON PRIOR TO DEPARTURE.    [07-20-07]  FOUND SHORT IN WIRE SPLICE.  REPLACED SPLICE SM7, WIRE W480-007-18, AND SHIELD ASSEMBLY.  REINSTALLED D4378 CONNECT OR ASSY, AND SECURED WIRE BUNDLE.  SYSTEM CHECKED OK FOR SERVICE.
